# SDR ASAA2019102183056

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,891 hours, 8,747 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4501
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 47,779 hours, 14,212 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK REFUEL INDICATOR INOP. GROUNDED - YES. REMOVED & REPLACED CENTER TANK REFUEL INDICATOR, PERFORMED GOOD INSTALLATION TEST REF B737-900 AMM 28-41-61.
